REAL

Resonant problem for a class of BVPs on the half-line

Moussaoui, Toufik and Szymanska-Debowska, Katarzyna (2009) Resonant problem for a class of BVPs on the half-line. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (53). pp. 1-10. ISSN 1417-3875

[img]
Preview
Text
p439.pdf

Download (119kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:30
Last Modified: 21 Mar 2015 10:30
URI: http://real.mtak.hu/id/eprint/23070

Actions (login required)

View Item View Item